# SDR MALA976120

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Split
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE FLIGHT DIRECTOR WOULD NOT SYNC USING VERTICAL SYNC, AVIONICS HEADING FLAG ILLUMINATED IN FLIGHT, APPEAREDTO BE FO'S SIDE.  10 KNOTS AIRSPEED INDICATION SPLIT.  MAINTENANCE COULD NOT DUPLICATE AIRSPEED SPLIT NOR HEADING FLAG.  FLIGHT DIRECTOR FUNCTIONING NORMALLY DUE TO AP BREAKERS BEING PULLED.  ALL SYSTEMS OPS CHECK GOOD.
